# SDR DHL2002748001

- Difficulty date: February 8, 2002
- Submitted: February 11, 2002
- Operation: Air carrier
- Aircraft: N748DH
- Make and model: Boeing 727225
- Aircraft serial: 22440
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL EMERGENCY EXIT LIGHTS INOP ON PREFLIGHT INSPECTION.  RELAMPED EMERGENCY EXIT SIGNS AND REPLACED BATTERIES IAW MM 33-50-01, OPS CHECK GOOD.
